# SDR SWAA2022070115130

- Difficulty date: June 4, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT BS 277 S-10R WL 251 APPROX AT PASSENGER CABIN 2022-305804 / [01] REPLACED TIE CLIP LOCATED AT BS 277 S-10R WL 251 APPROX AT PASSENGER CABIN AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 141A1110 SHEET 18 REV: -;[02] REPLACED TIE CLIP LOCATED AT BS 277 S-10R WL 251 APPROX AT PASSENGER CABIN AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 141A1110 SHEET 18 REV:- SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED TIE CLIP LOCATED AT BS 277 S-10R WL 251 APPROX AT PASSENGER CABIN AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 141A1110 SHEET 18 REV:- SEE INDIVIDUAL SIGNOFFS BELOW.
